# SDR AALA202401028514

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 33,005 hours, 6,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 9 A,C EMERGENCY PATH LIGHTING INOPERATIVE.   (OPEN)
